Optimal algorithms for the approximate solution of singular integral equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1976), pp. 13-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_11_a1,
author = {B. G. Gabdulkhaev and V. E. Gorlov},
title = {Optimal algorithms for the approximate solution of singular integral equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--23},
year = {1976},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_11_a1/}
}
TY - JOUR AU - B. G. Gabdulkhaev AU - V. E. Gorlov TI - Optimal algorithms for the approximate solution of singular integral equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 13 EP - 23 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1976_11_a1/ LA - ru ID - IVM_1976_11_a1 ER -
B. G. Gabdulkhaev; V. E. Gorlov. Optimal algorithms for the approximate solution of singular integral equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1976), pp. 13-23. http://geodesic.mathdoc.fr/item/IVM_1976_11_a1/